# SDR AALA202510304159

- Difficulty date: October 24, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 27,671 hours, 11,016 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Part number: 7402048505
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PITTING FOUND ON LEFT HAND ENGINE AFT MOUNT CENTER INBOARD PIN. REPLACED PIN PER AMM 71-22-11.
